A problem on 0 - 1 matrices

V. de Valk

Compositio Mathematica (1989)

  • Volume: 71, Issue: 2, page 139-179
  • ISSN: 0010-437X

How to cite


de Valk, V.. "A problem on $0-1$ matrices." Compositio Mathematica 71.2 (1989): 139-179. <http://eudml.org/doc/89971>.

author = {de Valk, V.},
journal = {Compositio Mathematica},
keywords = {0–1 matrices; norm},
language = {eng},
number = {2},
pages = {139-179},
publisher = {Kluwer Academic Publishers},
title = {A problem on $0-1$ matrices},
url = {http://eudml.org/doc/89971},
volume = {71},
year = {1989},

AU - de Valk, V.
TI - A problem on $0-1$ matrices
JO - Compositio Mathematica
PY - 1989
PB - Kluwer Academic Publishers
VL - 71
IS - 2
SP - 139
EP - 179
LA - eng
KW - 0–1 matrices; norm
UR - http://eudml.org/doc/89971
ER -


  1. [A.G.] J. Aaronson and D. Gilat, On the structure of stationary one dependent processes, School of Mathematical Sciences, Tel Aviv Univ., Israel, (1987). 
  2. [A.G.K.V.] J. Aaronson, D. Gilat, M.S. Keane and V. de Valk, An algebraic construction of a class of one-dependent processes, Annals of Probability17 (1989) 128-143. Zbl0681.60038MR972778
  3. [F.] L. Finke, Two maximization problems, a paper submitted to Oregon State Univ. in partial fulfillment of the requirements for the degree of Master of Arts, 1982. 
  4. [G.K.V.] A. Gandolfi, M.S. Keane and V. de Valk, Extremal two-correlations of two-valued stationary one-dependent processes, accepted by Prob. Theory and Related Fields (1988). Zbl0638.60056
  5. [H.L.P.] G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press (1934). Zbl0010.10703
  6. [Ka.] M. Katz, Rearrangements of (0,1) matrices, Israel Journ. of Mathematics, 9 (1971) 53-72. Zbl0215.33405MR271131
  7. [Kh.] A. Khintchine, Über eine Ungleichung, Mat. Sb.39 (1932) 35-39. Zbl0006.15803JFM58.0094.09
  8. [Lo.] G.G. Lorentz, A problem of plane measure, Amer. Journ. Math.71 (1949) 417-426. Zbl0032.19701MR28925
  9. [Lu.] W.A.J. Luxemburg, On an inequality of A. Khintchine for zero-one matrices, Journ. of Combinatorial Theory12 (1972) 289-296. Zbl0241.05017MR321762
  10. [V.] V. de Valk, The maximal and minimal 2-correlation of a class of 1-dependent 0-1 valued processes, Israel Journ. of Math.62 (1988) 181-205. Zbl0661.60028MR947821

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.